# SDR ASAA2014060408215

- Difficulty date: June 4, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CORRODED, BS 727E-727J, RBL 21.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO PIT RT TRANSITION PANEL ORIGINAL MATERIAL THICKNESS WAS .040. MATERIAL.  REMOVED 0.009. MAX ALLOWABLT 0.004 REMAINING  MATERIAL 0.031 AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED RT TRANSITION PANEL FROM 727+4-767 LIMITS IAW SRM 51-40-02.  FABRICATED TRANSITION PANEL AND SPLICES IAW SRM BCG, D634A211, 53-00-53-2R-5.  MATERIAL ID BAC 1496-377-7072-T62 EXTRUSION IAW SRM BCG D634A211 INSTALLED NEW RT TRANSITION PANEL FROM 727+4-767 IAW SRM 51-40-02.
